# SDR ALGA089085

- Difficulty date: September 10, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N510AL
- Make and model: Urocop EC120B
- Aircraft serial: 1251
- Aircraft time: 894 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: C651A2001107
- Part serial: M873
- Condition: Cracked
- Location: Tail Rotor
- Part time: 895 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISC PACK FOUND TO HAVE CRACKED LAMINATE. REMOVED AND REPLACED.
